# SDR CALA2025060405267

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 123,670 hours, 18,827 cycles
- Engine: Pwa PW4060
- Engine time: 114,963 hours, 15,752 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G1464
- Condition: Faulted
- Location: Nr 1
- Part time: 736,065 hours, 705,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT, LEFT GEN DRIVE LIGHT FIRST THEN GEN OFF. 1X GEN OFF RESET FAILED REF FM 2.60.35 ON ARRIVAL LEFT IDG DELTA P POPPED OUT. IDG FILTER REMOVED AND FOUND CONTAMINATION. IDG REMOVAL/ INSTALLATION CARRIED OUT I.A.W AMM 24-11-01-004-002-006/ 24-11-01-404-001-006. INOP IDG SHAFT HAD SHEARED. LEFT ENG GROUND IDLE RUN CARRIED OUT I.A.W 71-00-00. OPERATIONAL TEST OF LEFT IDG CARRIED OUT I.A.W AMM 24-11-00-715-005. TEST PASSED AND AIRCRAFT RETURNED TO NORMAL
